# SDR SWAA2025051956307

- Difficulty date: April 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATE BS 294.5 RBL 53 WL 208.1 AT FWD GALLEY AREA.  REPLACED INNER CHORD LOC. BTW BS 259.50 TO BS 360 RBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310 SHEET 25 REV ; DWG 140A9810 SHEET 22 REV B; DWG 140A9810 SHEET 23 REV B; DWG 141A8310 SHEET 23 REV -; DWG 140A9810 SHEET 47 REV A; DWG 141A0631 SHEET 15 REV B AND DWG 143A5900 SHEET 13 REV B.;[04] REPLACED INNER CHORD LOC. BTW BS 259.50 TO BS 360 RBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310 SHEET 25 REV ; DWG 140A9810 SHEET 22 REV B; DWG 140A9810 SHEET 23 REV B; DWG 141A8310 SHEET 23 REV -; DWG 140A9810 SHEET 47 REV A; DWG 141A0631 SHEET 15 REV B AND DWG 143A5900 SHEET 13 REV B.
